# SDR SWAA2022120669755

- Difficulty date: November 10, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 51,579 hours, 26,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 380-400 Lbl 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS380 TO BS400 LBL 1 WL 208.1 INTERCOSTAL CRACKED / [01] REMOVED ANGLE SUPPORT AT MAIN CABIN BS 380 TO BS 400 LBL 1 WL 208.1 REF SRM 51-40-02-0G-0;[02] CORRECTION STEP;# 1: REMOVED INTERCOSTAL UPPER CHORD (ANGLE SUPPORT) AT MAIN CABINBS380 TO BS400 LBL 1. REF. SRM. 51-40-02-0G-0.;[03] VERIFIED 1;[04] OK TO INSTALL NEW CHORD;[05] INSTALLED NEW CHORD (ANGLE SUPPORT) UPPER INTERCOSTAL AT MAIN CABIN BS380 TO BS400 LBL. 1 PN.143A5410U174. REF. SRM. 51-40-02-0G-0.;[06] VERIFIED 5
